HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Normal intermediate subfactors

Files in This Item:
pre320.pdf1.46 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83467

Title: Normal intermediate subfactors
Authors: Teruya, T. Browse this author
Issue Date: 1-Dec-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 320
Start Page: 1
End Page: 44
Abstract: Let N C M be an irreducible inclusion of type type 111 factors with finite Jones index. We shall introduce the notion of normality for intermediate subfactors of the inclusion N C M. If the depth of N C M is 2, then an intermediate subfactor K for N C M is normal in N C M if and only if the depths of N C K and K C M are both 2. In particular, if M is the crossed product N ><l G of a finite group G, then K = N ><l His normal in NC M if and only if His a normal subgroup of G.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69071
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University